MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 08P19-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 patient information: patient identifier of multiple is (b)(6).No patient information was provided.An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false elevated alinity c magnesium results.Sid (b)(6) initial 3.49 repeat 0.86 mmol/l.Sid (b)(6) initial 1.07 repeat 3.90, 1.08 mmol/l.Sid (b)(6) initial 2.84 repeat 0.82 mmol/l.Sid (b)(6) initial 3.90 repeat 0.79 mmol/l.Sid (b)(6) initial 3.90 repeat 1.03 mmol/l.No impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation of lot 73009ud00 included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the reagent lot performs as expected for this product.The ticket trending review did not identify an increase in complaint activity.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity c magnesium reagent lot 73009ud00 was identified.

Brand Name
ALINITY C MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22731844
Report Number3005094123-2025-00386
Device Sequence Number8968323
Product Code JGJ
UDI-Device Identifier00380740176525
UDI-Public(01)00380740176525(17)251211(10)73009UD00
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Catalogue Number08P19-25
Device Lot Number73009UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient SexUnknown